# SDR CALA2025032103071

- Difficulty date: March 19, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 72,561 hours, 25,524 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39353
- Part serial: 24460
- Condition: Faulty
- Location: Zone 100
- Part time: 72,560 hours, 25,522 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTISKID INOP LIGHT LIGHT ON AACU BITE FAULTED VLV 2. REPLACED #2 NORMAL ANTISKID VLV PER AMM 32-42-31. TEST PASSED, NO FAULTS NOTED.
